Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had a tapeworm, taking a parasite cleanse, blood has no signs of infection. Help?

I had a tapeworm and have had no success in proving it via stool samples. I began taking a parasite cleanse and w/in a week saw the tapeworm in the toilet. I have not seen anything since and am very concerned it is cystic/invasive. The hospital told me there is no way to test to see if it is cystic via the blood and I am wondering if there is any specific blood test I can request to make for certain. Or is there any other way to tell? The blood I did have tested showed no signs of infection and the dr says he wasnt concerened, but I am, I know my body better than anyone else, Please help.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiac Surgeon 's  Response
It is better to repeat the stool test every six months if you have repeated problems. Deworming should be taken once in six months.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor